# SDR SWAA2021072788154

- Difficulty date: June 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs Bs 439 Rbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL SUPPORT STRAP ABOVE STGR 26-R EVIDENCE OF SURFACE CORROSION AROUND FASTENER HOLE BS 439 RBL-22 . MKD 126-02 ; / [01] INSPECTED AREA; CORROSION IS IN AND AROUND THE FASTENER HOLES AREA; FOUND OUT OF LIMITS REF. B737-7 SRM 51-10-02-0G-0; & 53-30-15-1A-1; [02] INSPECTED AREA OUT OF LIMITS; [03] PARTIALLY REMOVED SUPPORT STRAP AS PER B737-700 SRM 51-40-02-0G-0.; [04] COMPLETED STRAP REMOVAL AS PER B737-700 SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW STRAP AS PER B737-700 SRM 51-40-05-0G-0.; [06] VERIFIED WORK PERFORMED; [07] OK TO TREAT AND PRIME HOLES; [08] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01-0G-0.; [09] VERIFIED WORK PERFORMED; [10] OL TO INSTALL; [11] INSTALLED STRAP AS PER B737-700 SRM 51-40-02-0G-0.; [12] REPLACED FLOOR PANEL SUPPORT STRAP AT FWD CARGO COMP ABOVE STR 26R AT BS 439 AS PER B737-700 SRM 51-40-02-0G-0.; [13] VERIFIED WORK PERFORMED
